| Article ID: | iaor2013654 |
| Volume: | 7 |
| Issue: | 2 |
| Start Page Number: | 267 |
| End Page Number: | 287 |
| Publication Date: | Feb 2013 |
| Journal: | Optimization Letters |
| Authors: | Cai Gang, Bu Shangquan |
| Keywords: | Banach space, inequality problems, mapping |
In this paper, we introduce a new iterative algorithm for finding a common element of the set of common fixed points of an infinite family of notself strict pseudocontractions and the set of solutions of a general variational inequality problem for finite inverse‐strongly accretive mappings in